Squaring a reverse AM-GM inequality

Tom 215 / 2013

Minghua Lin Studia Mathematica 215 (2013), 187-194 MSC: Primary 47A63; Secondary 47A30 DOI: 10.4064/sm215-2-6

Streszczenie

Let $A , B$ be positive operators on a Hilbert space with $0 < m \le A, B \le M$. Then for every unital positive linear map $\varPhi $, $$ \varPhi ^2((A+B)/2)\le K^2(h)\varPhi ^{2}(A\mathbin {\sharp } B), $$ and $$ \varPhi ^2((A+B)/2)\le K^2(h)(\varPhi (A)\mathbin {\sharp } \varPhi (B))^{2}, $$ where $A\mathbin {\sharp } B$ is the geometric mean and $K(h)={(h+1)^2/(4h)}$ with $h=M/m$.

Autorzy

  • Minghua LinDepartment of Applied Mathematics
    University of Waterloo
    Waterloo, ON, N2L 3G1, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek